# SDR TSAA9833031

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND POSITION NR 1 EMERGENCY FLOOR LIGHT WITH ON ALLS WELL.  REPLACED BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  32,473:24 HOURS.  TAC:  60,881.  (X)
